Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 12, Pages 759-764
http://dx.doi.org/10.1155/S0161171201005798

Stable rings generated by their units

Department of Mathematics, Hunan Normal University, Changsha 410006, China

Received 12 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huanyin Chen, “Stable rings generated by their units,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 12, pp. 759-764, 2001. https://doi.org/10.1155/S0161171201005798.